Search


Current filters:
Start a new search
Add filters:

Use filters to refine the search results.


Results 1-10 of 9071 (Search time: 0.01 seconds).
Item hits:
BibliographyContents
On WKB Theoretic Transformations for Painlevé Transcendents on Degenerate Stokes Segments
  Iwaki, Kohei (2015)
  Publications of the Research Institute for Mathematical Sciences, 51(1): 1-57
file type icon 
Periodic Body-and-Bar Frameworks
  Borcea, Ciprian; Streinu, Ileana; Tanigawa, Shin-ichi (2015-01-15)
  SIAM Journal on Discrete Mathematics, 29(1): 93-112
file type icon 
On the multisummability of WKB solutions of certain singularly perturbed linear ordinary differential equations
  Takei, Yoshitsugu (2015)
  Opuscula Mathematica, 35(5): 775-802
file type icon 
Two-sided BGG resolutions of admissible representations
  Arakawa, Tomoyuki (2014-08-07)
  Representation Theory of the American Mathematical Society, 18(7): 183-222
file type icon 
Cover & Contents
   (2013-04)
  数理解析研究所講究録別冊, B38
file type icon 
Cover & Contents
   (2013-03)
  数理解析研究所講究録別冊, B37
file type icon 
Cover & Contents
   (2013-04)
  数理解析研究所講究録別冊, B39
file type icon 
Examples of factors which have no Cartan subalgebras
  Isono, Yusuke (2015-11-01)
  Transactions of the American Mathematical Society, 367(11): 7917-7937
file type icon 
Cover & Contents
   (2013-04)
  数理解析研究所講究録別冊, B40
file type icon 
Discreteness of log discrepancies over log canonical triples on a fixed pair
  Kawakita, Masayuki (2014-10-01)
  Journal of Algebraic Geometry, 23(4): 765-774
file type icon